# SDR UPS 803245

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 1740-1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN S2 CHECK, MAINTENANCE FOUND CORROSION ON FUSELAGE BELLY SKIN, FS 1766, LONGERON 34L AND FS 1740 TO 1766, LONGERON 28L TO 30L.  REPLACED BELLY SKIN PER DOUGLAS DRAWING 5649329.
